Open Journal of Mechanical Engineering (OJME)

DISCUSSION AND RESEARCH OF SPARE PARTS CONSUMPTION RULE

ABSTRACT

 

DISCUSSION AND RESEARCH OF SPARE PARTS CONSUMPTION RULE

Journal: Open Journal of Mechanical Engineering (OJME)
Author: Shenyang Liu, Qi Gao, Tielu Gao, Yang Ge, Zhiwei Li

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

DOI: 10.26480/ojme.02.2017.07.10

In this paper, through making a analysis of the structure of series system, we establish the spare parts consumption models of serial systems when the working lives of units fit exponential distribution, spare parts consumption models of series systems when the working lives of units fit normal distribution and spare parts consumption models of series systems when the working lives of units fit gamma distribution, based on probability theory and mathematical statistics and the stochastic process theory. Applicability of the models are given by way of a numerical example.
Pages 7-10
Year 2017
Issue 2
Volume 1

Download